Top answers from doctors based on your search:
Disclaimer

why are my feet blue

A 44-year-old member asked:
Dr. Jeffrey Kass
27 years experience Podiatry
Would need : An in person exam to see and evaluate why in particular yours are blue but poor venous circulation can cause this, as could raynaud's as two of the mo ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Jeffrey Kass
27 years experience Podiatry
Dependent rubor: Is a possibility. Venous insufficiency or incompetent valves cause blood to pool and this is often bluish in color when looking at the feet,
Dr. Rolando Melendez
A Verified Doctor answered
A US doctor answered Learn more
Due to veins: When you sit it seems that you are clotting a vein temporarily. As the blood accumulates the leg get more swollen and it turns that color. Many time ... Read More
A 49-year-old female asked:
Dr. Jeffrey Kass
27 years experience Podiatry
Dependent rubor: I would commend a vascular exam to concur on the diagnosis.
1
1 thank
Dr. Jeffrey Bowman
37 years experience Podiatry
Blue feet: When that much overweight you are at risk for plaque build up to reduce circulation. The blue is called cyanosis and dangerous see vascular surgeon as ... Read More
A 43-year-old member asked:
Dr. Jeffrey Kass
27 years experience Podiatry
Venous : Insufficiency is a possibility, you should see a vein specialist.
A member asked:
Dr. Mak Yousefpour
17 years experience Podiatry
Micro vascular issue: Possible raynaud's or microvascular issues. See if you can have your toes always emerged in warm water in the tub when you are showering. Afterwards, ... Read More
1
1 thank
A 45-year-old female asked:
Dr. David Hettinger
35 years experience Podiatry
Circulation: This is often one of the signs of a circulatory problem. I would recomment a blood flow study performed by a podiatrist or vascular surgeon.
A 46-year-old female asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience Infectious Disease
Vascular: If your feet are turning blue and numb, this would be a concerning sign; either you are having vasoconstriction inappropriately, or your blood vessels ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Maybe on warm days: Cold temperatures are a main cause of raynaud's phenomenon, so wearing sandals may trigger vasospasm if the feet get cold. If a person has only mild s ... Read More
A 35-year-old member asked:
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
Your choice: Not all of the "sox" provided by hospitals are blue, and none are mandatory after your surgery. But they are different from yours in that they have no ... Read More
2
2 thanks
A 49-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Yes: There are meds that can treat Raynauds. Certain meds called calcium channel blockers may help but you will still experience some degree of color chang ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month